# SDR MWEA99543

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 591184020
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS A CRACK IN UPPER SKIN AND WAS DAMAGED ON LOWER INBOARD SKIN.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
